# SDR HNAA2022102500271

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937971 - SSI 53-30-48 CORROSION ON CARGO DOOR LOWER SILL ... REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER SILL IAW EMB145 SRM 51-40-02.
